# SDR MWEA98506

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 4911393
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP ATTACH FITTING ON FWD SIDE OF AFT SPAR HAS A CRACKED BOLT HOLE.  MTC REMOVED OLD FITTING FABRICATED AND INSTALLED REPLACEMENT FITTING.
